# SDR DALA2016042703546

- Difficulty date: April 26, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 60,201 hours, 24,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE CONDUNTING AN OPS CHECK OF THE INTERIOR EMERGENCY LIGHTS DURING THE SERVICE CHECK, FOUND EMERGENCY LIGHTS INOPERATIVE IN MULTIPLE SECTIONS.  FOUND BATTERIES DEPLETED AND UNABLE TO HOLD CHARGE AT BATTERY PACK CHARGERS M730, M732, M10568, M10699 AND M736.  R & R DEFECTIVE UNITS IAW AMM 33-51. OPS CHECK GOOD.
